# SDR ABXA050329

- Difficulty date: November 28, 2005
- Submitted: December 9, 2005
- Operation: Air carrier
- Aircraft: N954AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47612
- Aircraft time: 44,027 hours, 43,985 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: 4916270501
- Condition: Cracked
- Location: Keelbeam
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT KEEL FS 675 LONGERON 29 RIGHT CRACKED FITTING.  REMOVED AND REPLACED FITTING IAW DC9 SRM.
